Alert archive / Virginia / Coastal Flood Statements in 2015

Coastal Flood Statement 21, NWS Wakefield, VA

October 26, 2015Surry County, City of Chesapeake, City of Virginia Beach, Virginia; Currituck County, North Carolina

NWS Wakefield, VA issued this coastal flood statement at Oct 26, 2015, 4:31 AM EDT for Surry County, City of Chesapeake, City of Virginia Beach, Virginia; Currituck County, North Carolina. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 4:31 AM EDT (08:31 UTC)
Expired
Oct 26, 2015, 1:00 PM EDT
In force
8 hr
Issued by
NWS Wakefield, VA

Counties Currituck County, NC, City of Chesapeake, VA, City of Virginia Beach, VA, Surry County, VA

The radar

The Norfolk radar (KAKQ), 70 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WHUS41 KAKQ 260831
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
431 AM EDT MON OCT 26 2015

NCZ102-261300-
/O.NEW.KAKQ.CF.S.0021.151026T0831Z-151026T1300Z/
OUTER BANKS CURRITUCK-
431 AM EDT MON OCT 26 2015

...WATER LEVELS WILL APPROACH MINOR FLOODING THRESHOLDS DURING
HIGH TIDE THIS MORNING...

* LOCATION: ATLANTIC COASTAL LOCATIONS OF NORTHEAST NORTH CAROLINA.

* TIMING: WITHIN A COUPLE HOURS ON EITHER SIDE OF HIGH TIDE THIS
  MORNING.

* IMPACTS: INUNDATION OF WATER IN AND NEAR LOW-LYING COASTAL AREAS
  COULD LEAD TO ROAD CLOSURES AND FLOODING OF PROPERTY.

&&

ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF THE HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
TOTAL TIDE COMBINES ASTRO TIDE AND SURGE.
FLOOD CATEGORY BASED ON TOTAL TIDE.

DUCK NC
MINOR 5.5 FT, MODERATE 6.0 FT, MAJOR 6.5 FT

                TOTAL   ASTRO
   DAY/TIME      TIDE    TIDE    SURGE    WAVES    FLOOD
                 /FT/    /FT/    /FT/     /FT/     CATEGORY
  ----------   ------- -------  -------  -------  ----------
   26/07 AM      5.4     4.7      0.7      5-6       NONE
   26/07 PM      4.9     4.1      0.8       6        NONE
   27/08 AM      5.7     4.8      0.9       6       MINOR
   27/08 PM      5.1     4.1      1.0       7        NONE
   28/08 AM      5.8     4.9      0.9      6-7      MINOR
   28/09 PM      4.6     4.0      0.6       4        NONE

$$

VAZ095>098-261500-
/O.NEW.KAKQ.CF.S.0021.151026T0831Z-151026T1500Z/
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
431 AM EDT MON OCT 26 2015

...WATER LEVELS WILL APPROACH MINOR FLOODING THRESHOLDS DURING
HIGH TIDE THIS MORNING...

* LOCATION: NEAR THE SOUTHERN CHESAPEAKE BAY AND LOWER JAMES RIVER.

* TIMING: WITHIN A COUPLE HOURS ON EITHER SIDE OF HIGH TIDE THIS
  MORNING.

* IMPACTS: INUNDATION OF WATER IN AND NEAR LOW-LYING COASTAL AREAS
  COULD LEAD TO ROAD CLOSURES AND FLOODING OF PROPERTY.

&&

ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF THE HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
TOTAL TIDE COMBINES ASTRO TIDE AND SURGE.
FLOOD CATEGORY BASED ON TOTAL TIDE.

SEWELLS POINT VA
MINOR 4.5 FT, MODERATE 5.5 FT, MAJOR 6.5 FT

                TOTAL   ASTRO
   DAY/TIME      TIDE    TIDE    SURGE    WAVES    FLOOD
                 /FT/    /FT/    /FT/     /FT/     CATEGORY
  ----------   ------- -------  -------  -------  ----------
   26/09 AM      4.4     3.5      0.9       4        NONE
   26/09 PM      4.0     3.1      0.9       3        NONE
   27/09 AM      4.6     3.6      1.0      3-4      MINOR
   27/10 PM      4.4     3.1      1.3      3-4       NONE
   28/10 AM      4.7     3.6      1.1       2       MINOR
   28/11 PM      3.7     3.0      0.7      2-3       NONE

CHESAPEAKE BAY BRIDGE TUNNEL VA
MINOR 5.0 FT, MODERATE 5.5 FT, MAJOR 6.0 FT

                TOTAL   ASTRO
   DAY/TIME      TIDE    TIDE    SURGE    WAVES    FLOOD
                 /FT/    /FT/    /FT/     /FT/     CATEGORY
  ----------   ------- -------  -------  -------  ----------
   26/09 AM      4.5     3.6      0.9       4        NONE
   26/08 PM      4.1     3.2      0.9       4        NONE
   27/09 AM      4.9     3.8      1.1      4-5       NONE
   27/09 PM      4.5     3.2      1.3       5        NONE
   28/09 AM      5.0     3.8      1.2       4       MINOR
   28/10 PM      3.7     3.1      0.6       3        NONE

$$

VAZ089-093-261645-
/O.NEW.KAKQ.CF.S.0021.151026T1300Z-151026T1700Z/
SURRY-ISLE OF WIGHT-
431 AM EDT MON OCT 26 2015

...WATER LEVELS WILL APPROACH MINOR FLOODING THRESHOLDS DURING
HIGH TIDE THIS MORNING...

* LOCATION: TIDAL AREAS ALONG THE UPPER JAMES RIVER.

* TIMING: WITHIN A COUPLE HOURS ON EITHER SIDE OF HIGH TIDE THIS
  MORNING.

* IMPACTS: INUNDATION OF WATER IN AND NEAR LOW-LYING COASTAL AREAS
  COULD LEAD TO ROAD CLOSURES AND FLOODING OF PROPERTY.


&&

ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF THE HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
TOTAL TIDE COMBINES ASTRO TIDE AND SURGE.
FLOOD CATEGORY BASED ON TOTAL TIDE.

JAMES RIVER AT SCOTLAND/JAMESTOWN VA
MINOR 3.5 FT, MODERATE 4.5 FT, MAJOR 5.0 FT

                TOTAL   ASTRO
   DAY/TIME      TIDE    TIDE    SURGE    WAVES    FLOOD
                 /FT/    /FT/    /FT/     /FT/     CATEGORY
  ----------   ------- -------  -------  -------  ----------
   26/11 AM      3.4     2.9      0.5       1        NONE
   27/12 AM      2.8     2.3      0.5       1        NONE
   27/12 PM      3.4     2.9      0.5       1        NONE
   28/12 AM      3.1     2.4      0.7       1        NONE
   28/01 PM      3.6     2.9      0.7       1       MINOR
   29/01 AM      2.9     2.3      0.6       1        NONE

$$

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this coastal flood statement went out at Oct 26, 4:10 AM EDT, 21 minutes earlier.

Area forecast discussion, Oct 26, 4:10 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 AM EDT MON OCT 26 2015

.SYNOPSIS...
HIGH PRESSURE BUILDS FROM THE GREAT LAKES TO NEW ENGLAND TODAY
THROUGH TUESDAY. MEANWHILE...LOW PRESSURE ALONG THE GULF COAST WILL
LIFT INTO THE LOWER MISSISSIPPI VALLEY TUESDAY AFTERNOON AND THEN
INTO THE OHIO VALLEY BY TUESDAY NIGHT. LOW PRESSURE CONTINUES TO
LIFT NORTHWARD WEDNESDAY AS A COLD FRONT APPROACHES THE MID ATLANTIC
REGION FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LATEST WV IMAGERY AND SURFACE ANALYSIS DEPICTS A
STRONG DEEP LOW PRESSURE SYSTEM OVER THE GULF COAST. 1030MB SURFACE
HIGH PRESSURE IS CENTERED OVER THE GREAT LAKES. A COLD FRONT HAS
DROPPED THROUGH THE MID-ATLANTIC AND IS NOW SITUATED OVER SC.
SURFACE HIGH PRESSURE BUILDS EWD TODAY AND STRENGTHENS TO
~1034MB...AND WILL CONTINUE TO RIDGE SSW ALONG THE PIEDMONT
RESULTING IN A CAD-WEDGE SET-UP. THE COMPLEX LOW OVER THE GULF COAST
WILL REMAIN NEARLY STATIONARY TODAY...AS THE COLD FRONT BECOMES A
STATIONARY FRONT ACROSS THE CAROLINAS. MID/UPPER LEVEL MOISTURE WILL
CONTINUE TO STREAM ACROSS THE REGION TODAY RESULTING IN SKY COVER
AVERAGING PARTLY SUNNY N TO MOSTLY CLOUDY S. HIGH TEMPERATURES WILL
BE COOLER TODAY AND WILL RANGE FROM THE UPPER 50S OVER THE
PIEDMONT...TO THE LOW 60S FROM CENTRAL VA TO THE ERN SHORE...WITH
MID/UPPER 60S ACROSS FAR SE VA/NE NC.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE GULF COAST LOW CONTINUES TO REMAIN NEARLY STATIONARY
TONIGHT AS THE HIGH BUILDS EWD INTO NEW ENGLAND AND CONTINUES TO
STRENGTHEN TO ~1036MB. THIS WILL REINFORCE LOW-LEVEL DRY AIR (BELOW
800MB)...WHILE MOISTURE ALOFT CONTINUES TO INCREASE. THEREFORE...SKY
COVER WILL BECOME MOSTLY CLOUDY TO OVERCAST (REMAINING PARTLY CLOUDY
FAR NE)...AND POPS REMAIN < 15% DUE TO THE LOW-LEVEL DRY AIR. LOWS
WILL BE TRICKY GIVEN THE CLOUD COVER. CONTINUITY WILL BE MAINTAINED
WITH FORECAST LOWS RANGING FROM THE LOW 40S FAR NE...TO THE
MID/UPPER 40S FARTHER INLAND...WITH LOW/MID 50S OVER FAR SE VA/NE NC.

A NRN STREAM WAVE WILL DIG INTO THE NRN PLAINS TUESDAY...AND THIS
WILL FINALLY PULL THE GULF COAST SYSTEM NWD. THIS SYSTEM WILL
QUICKLY TRACK NWD THROUGH THE OHIO VALLEY TUESDAY NIGHT.
MEANWHILE...THE OLD STATIONARY BOUNDARY OVER THE CAROLINAS WILL LIFT
NWD AS A WARM FRONT. FOLLOWED A SOLUTION CLOSER TO THE 00Z/26
GFS/ECMWF...WHICH SPREADS SOME LIGHT OVERRUNNING/ISENTROPIC LIFT INTO
THE PIEDMONT BY TUESDAY AFTERNOON INTO TUESDAY EVENING...WITH DEEPER
MOISTURE/LIFT SPREADING OVER THE MOST OF THE AREA BY LATER TUESDAY
NIGHT. POPS INCREASE TO 60-80% TUESDAY AFTN ACROSS THE W...AND THEN
TO ~80% FOR MOST OF THE AREA TUESDAY NIGHT...WITH 60-70% FARTHER SE.
HIGHS TUESDAY RANGE FROM THE LOW 50S OVER THE PIEDMONT...TO THE
LOW/MID 60S ALONG THE COAST. LOWS TUESDAY NIGHT SHOULD OCCUR IN THE
EVENING...WITH TEMPERATURES RISING ACROSS ERN PORTIONS OVERNIGHT AS
THE WARM FRONT LIFTS THROUGH THE AREA.

THE WARM FRONT IS PROGGED TO LIFT N OF THE ENTIRE AREA BY WEDNESDAY.
DEEP LAYERED MOIST SOUTHERLY FLOW WILL CONTINUE AS THE TROUGH
DEEPENS OVER THE GREAT LAKES...AND A COLD FRONT APPROACHES FROM THE
W. FORECAST POPS ARE 70-80% FOR THE MORNING...TAPERING TO 60-70% BY
AFTERNOON...AS STEADIER RAIN WILL LIKELY BECOME SHOWERY. THUNDER HAS
NOT BEEN INCLUDED AS LAPSE RATES ARE RATHER WEAK...AND THE MAIN
FORCING PULLS WELL N OF THE AREA. FORECAST HIGHS RANGE FROM THE
UPPER 60S NW...TO THE MID 70S SE. STORM TOTAL QPF RANGES FROM 0.75-
1.0" ALONG AND W OF I-95...WITH 0.4-0.6" ALONG THE COAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
POTENT NRN STREAM TROUGH EJECTS NEWD OVER THE GREAT LAKES REGION
WEDS NIGHT AND TRANSITIONS INTO AN OPEN WAVE OVER SE CANADA THURS.
ASSOCIATED COLD FRONT WILL CROSS THE REGION THURS. PRECIP EXPECTED
TO BE ONGOING BEGINNING THE EXTENDED PERIOD...ESPECIALLY OVER
CENTRAL AND ERN VA...PUSHING OFFSHORE BY EARLY THURS MORNING. MEDIUM
RANGE GUIDANCE NOW PUSHES THE BEST MOISTURE OFFSHORE BY LATE THURS
MORNING...LEAVING LITTLE IN THE WAY OF MOISTURE AND DYNAMICS FOR THE
FRONTAL PASSAGE. WILL ONLY KEEP SLIGHT CHANCE POPS ALONG THE COAST
THURS AFTERNOON...BUT EXPECT MUCH OF THE REGION TO REMAIN DRY THURS.
THE ANOMALOUS UPPER JET LIFTS FARTHER NEWD INTO SE CANADA THURS
NIGHT FRI WITH LARGE SCALE CONFLUENCE OVER THE OH VALLEY. SFC HIGH
PRESSURE BUILDS OVER THE MIDWEST/OH VALLEY FRI AND INTO THE MID-
ATLANTIC REGION SAT. THE RESULT WILL BE A DRY/COOL/MOSTLY SUNNY END
TO THE WORK WEEK AND BEGINNING OF THE WEEKEND. THEREAFTER...MEDIUM
RANGE GUIDANCE STRUGGLES WITH A CUT OFF LOW OVER THE DESERT
SOUTHWEST AND ANY POTENTIAL SRN STREAM ENERGY LIFTING INTO THE
CNTRL/ERN CONUS. GFS MUCH QUICKER WITH RETURN MOISTURE/PRECIP THAN
ITS ECMWF COUNTERPART. SUNDAY REMAINS DRY...BUT WILL INTRODUCE A
SLIGHT CHANCE POP SUN NIGHT TO ACCOUNT FOR THE UNCERTAINTY.

WARM THURS AS THE AREA IS IN THE WARM SECTOR...WITH HIGHS GENERALLY
IN THE LOW TO MID 70S. COOLING TREND THEREAFTER...WITH HIGHS ONLY IN
THE UPPER 50S TO LOW 60S FRI AND SAT. LOWS IN THE 40S. COLDEST
MORNING WILL BE FRI NIGHT/SAT MORNING WITH LOWS IN THE UPPER 30S NW
TO MID 40S SE.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
VFR THRU THE 06Z TAF PERIOD. STRONG SFC HI PRES BLDS N OF THE AREA
TDA INTO TNGT LEADING TO PERSISTENT N/NE FLOW. EXPECT 10-15 KT
WINDS GUSTING UP TO ~20 KT. OTWS...DRY WX WITH SOME MID AND HI
CLOUDS EXPECTED.

OUTLOOK...LOW PRES MOVG INTO THE TN VALLEY ON TUE WILL BRING A
CHC OF RAIN AND MVFR/POSSIBLE IFR CONDS LATE TUE AND WED.

&&

.MARINE...
LATEST SFC ANALYSIS SHOWS A COLD FRONT DROPPING WELL S OF THE LOCAL
AREA WITH HI PRES BUILDING OVER THE OH VALLEY. THE HI WILL BLD E
INTO THE NE STATES TDA...ALLOWING FOR N/NE FLOW TO CONTINUE OVER THE
WTRS. SCA HEADLINES CONTINUE AS PLANNED WITH A TIGHT PRES GRADIENT
AND PRES RISES OVER THE AREA. THE SCA ENDS OVER THE RIVERS AT 10 AM
AND BAY (EXCEPT MOUTH OF THE BAY) AT 1 PM. FOR ALL OTHER WTRS...HAVE
EXTENDED HEADLINES THRU THE END OF THE 4TH PERIOD AS STRONG NE FLOW
WILL PERSIST THRU AT LEAST TUE NGT...LEADING TO HI WINDS/WAVES/SEAS.
EXPECT WAVES OVER THE BAY UP TO 5 FT AND SEAS OVER CSTL WTRS UP TO 7
FT...PSBLY 8 FT OUT 20 NM. WINDS MAY AGAIN REACH SCA THRESHOLDS OVER
THE ENTIRE BAY TUE/TUE NGT. ATTENTION THEN TURNS TO AN APPROACHING
COMPLEX AREA OF LO PRES AND ASSOCIATED COLD FRNT MIDWEEK. SE WINDS
WED SHIFT TO THE S WED NGT...WITH MARGINAL SCA WINDS EXPECTED OVER
MOST WTRS. THE COLD FRNT CROSSES THE AREA BY THUR...WITH YET ANOTHER
ROUND OF SCA CONDS PSBL FOLLOWING THE FRNT. MARINE CONDS FINALLY
IMPROVE FRI AND INTO THE WEEKEND AS SFC HI PRES BLDS IN FM THE W.

&&

.TIDES/COASTAL FLOODING...
COMBINATION OF ONSHORE FLOW AND A PERIOD OF HIGH ASTRO TIDES WILL
PUSH TIDAL LOCATIONS ALONG THE ATLANTIC COAST AND LOWER
CHESAPEAKE BAY TOWARD MINOR FLOODING THRESHOLDS TUESDAY AND
WEDNESDAY. ANOMALIES WILL AVERAGE 1 FT ABOVE NORMAL.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     ANZ635>638.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY FOR ANZ633-634-
     650-652-654-656-658.
     SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
     ANZ630>632.

&&

SYNOPSIS...AJZ
NEAR TERM...AJZ
SHORT TERM...AJZ
LONG TERM...SAM
AVIATION...MAS
MARINE...MAS
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Oct 26, 4:11 AM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 AM EDT MON OCT 26 2015

MDZ021>023-NCZ012>016-030>032-VAZ048-060>062-064>069-075>083-087>090-
092-093-509>522-270815-
DORCHESTER-WICOMICO-SOMERSET-NORTHAMPTON NC-HERTFORD-GATES-
PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-
SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-WESTERN LOUISA-
EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD-WESTERN HENRICO-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-
411 AM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-NCZ102-VAZ084>086-095>100-523>525-270815-
INLAND WORCESTER-OUTER BANKS CURRITUCK-GLOUCESTER-MIDDLESEX-MATHEWS-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-YORK-NEWPORT NEWS-HAMPTON/POQUOSON-
411 AM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH
HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE
PENINSULA OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GUSTY NORTHEAST TO EAST WINDS ALONG WITH BUILDING SEAS AND HIGH
ASTRONOMICAL TIDES WILL RESULT IN NUISANCE TO MINOR COASTAL
FLOODING TUESDAY AND WEDNESDAY. TIDES WILL BE HIGHEST ACROSS THE
LOWER CHESAPEAKE BAY INCLUDING HAMPTON ROADS AND ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Coastal Flood Statements in Virginia, 2015Coastal Flood Statements in North Carolina, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.